An approximation algorithm for convex multi-objective programming problems

Ehrgott, Matthias and Shao, Lizhen and Schöbel, Anita (2011) An approximation algorithm for convex multi-objective programming problems. Journal of Global Optimization, 50 (3). pp. 397-416. ISSN 0925-5001

Full text not available from this repository.

Abstract

In multi-objective convex optimization it is necessary to compute an infinite set of nondominated points. We propose a method for approximating the nondominated set of a multi-objective nonlinear programming problem, where the objective functions and the feasible set are convex. This method is an extension of Benson’s outer approximation algorithm for multi-objective linear programming problems. We prove that this method provides a set of weakly ε-nondominated points. For the case that the objectives and constraints are differentiable, we describe an efficient way to carry out the main step of the algorithm, the construction of a hyperplane separating an exterior point from the feasible set in objective space. We provide examples that show that this cannot always be done in the same way in the case of non-differentiable objectives or constraints.

Item Type:
Journal Article
Journal or Publication Title:
Journal of Global Optimization
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/1700/1706
Subjects:
ID Code:
64474
Deposited By:
Deposited On:
13 May 2013 11:00
Refereed?:
Yes
Published?:
Published
Last Modified:
25 Nov 2020 06:40